# SDR FDEA201504161243

- Difficulty date: April 16, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 881 hours, 31,862 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  LT WINDOW CAME OPEN AT 40 KTS, STOPPED & CLOSED WINDOW, TAXIED BACK FOR TAKEOFF.  CAPTAIN CLOSED & LATCHED LT SLIDING WINDOW BEFORE TAKEOFF.   VERIFIED THAT THE LT SLIDING WINDOW WAS CLOSED & LATCHED UPON ARRIVAL.  NO HISTORY LAST 90 DAYS.  OK FOR SERVICE.
